# SDR AALA201801309003

- Difficulty date: January 9, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536730120000
- Condition: Delaminated
- Location: Frames 24-28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 131BF, BETWEEN FRAMES 24 AND 28, Y1042 TO Y623.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, PAR 2, FIG 20109.
